So, I went to the hospital about a week ago, they said I had a horrible UTI/bladder infection and pumped me full of fluids & 2 iv bags of an antibiotic as well. They also prescribed me an antibitic to take home with me to finish curing it..Well, as some of you may know, UTI antibiotics can cause serious yeast infections..well it happened. Now I don't know whether to take my UTI meds and suffer through this yeast infection, possibly making it worse, or cure the yeast infection, but risk getting it back because of the antibiotics..I am miserable either way pretty much, eh?
You've got a super infection from the antibiotics killing off some of your normal bacteria flora in your vagina. This has happened to me before, you can treat the UTI as well as the yeast infection at the same time. You can't use any vaginal suppositories until your second trimester. But ALWAYS, check with your doctor!
it is normal to get a yeast infection while taking the tablets i have been through this with all 3 pregnancy's don't stop taking tablets but go to doctor to sort other out you can sort both at same time
there are cranberry pills you can get from walmart you can take those and they should help i have had to deal with that also or just drink cranberry juice i hated the taste so the pills were nice to have they should be by the vitamin section hope it gets better!